Couldn't find what you looking for?

TRY OUR SEARCH!


Spotting is a side effect of the ECP's.
Reply

Loading...


like, after 2 -ve tests, and a period almost on time, it is three months now, she is having these irregular periods, and, nausea, dizziness and everything is gone, except for weird periods, and before this last period she had some black discharge, and the abdominal pain doesn't seem to go, whether the period is going on or not, the pain is there all the time. She is losing weight, and things are not looking right. Like, are these happening for hormonal imbalance cuz of those TWO ECPs or something else?
She wont docgo to a, cuz she is scared bout saying things in details, and i'm tired of requesting her. PLEASE HELP, ASAP. :(
Reply

Loading...


Hi Marsh,
She needs to see a doctor. Black is old, coagulated, blood. With that and the pain there is no other way to find out what is wrong.
Good luck.
Reply

Loading...


go to a doc*
Reply

Loading...

Thanks. Hope this can convince her.
Reply

Loading...

Ok, so this is the 4th month, out of which the first two were super heavy(second one with clots and lasted for about 10to12 ), but the next two were super light and didnt even fill a pad, and just lasted for a day, her pain is sill there, with low BP, and yeah she was not eating properly (like, super less) for the first two months, can that be a reson behind this short bleedings? or can one be pregnant and still have heavy periods with clots? we didnt have sex at all after that day(only once and with a condom, which didn't break), and she is not feeling nauseated all the time, as she used to, a few months back, and she started to eat properly now, and has gained weight, (45Kg, 18 years old, 5"3'.[is that too low?]). She is still blotted around her belly, but it didn't increase in size as all her tight jeans still fits perfectly. And still i'm not able to convince her, she is not going for a checkup for sure. Plz rply ASAP

Reply

Loading...